Thx in advance to anyone who takes their time to help. Self esteem is important to women, lose that and you will surely bring other problems into your life! I am a 32/f, 5'4, and as of tonight 164.5 lbs. OMG! This is not a good weight for me and I feel awful about it. A little history... I have spent a lot of time in the bodybuilding/fitness cliques and for about five yrs. most would say I was at a personal best, even a plastic surgeon called friends to talk about my body structure. I felt strong. 125-130 lbs. My life, like anyone elses, has had ups and downs. I had to leave my home after a break up 2yrs ago and was feeling the impact of my assembly line job.. extreme neck pain and headaches. I would go to the dr., get prescribed anti-depressants and ibuprofen..things stayed the same. Yes, I do not work out like I used to but..over the past 6 mos. I have gained at least 20 lbs. I am aware of food intake and regularly still do cardio and lots of walks. I had my blood drawn, i do not know what showed up but slightly high cholesterol. I have been told I am now borderline diabetic. I know my body well. This weight gain is not right. I currently take Lexapro, Ambien, Hydrocodone 7.5, occasional xanax, Maxalt as needed(headaches). I am supposed to be on more things for my bad discs and headaches but I feel overmedicated as it is. The Lexapro is only b/c I honestly feel depression b/c of my body image. What is going on?? Doctors tend to look at me and say, OH! You are young, healthy.. huh?? My body hurts, my thoughts are scattered, I feel so stiff. Is it the pills I am on? What could this be:eek:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?